# SDR 29GA34352111313

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340443
- Aircraft time: 30,628 hours, 34,211 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 7252110
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TOP HINGE BAR ON CABIN DOOR HARD TO OPEN AND CLOSE.  LUBRICATED DOOR HINGES.  OPS CHECKED OK.
